MathSciNet Relay Station
MathSciNet bibliographic data
MR1214785 34K30 (47H20 47N20)
Ruess, W. M.; Summers, W. H. Operator semigroups for functional-differential equations with delay. Trans. Amer. Math. Soc. 341 (1994), no. 2, 695–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement